Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Fibrocystic breasts, taking Sevista, Evion and Primosa. Missed period. Normal?

My age is 31, Hight 5 2 Weight 67 kg .Due to Fibrocystic disease in left Breast ,I am taking SEVISTA 30 in alternate day & EVION ,PRIMOSA daily as per Dr. s advice for the last 3 months . but now my period is missing for since last month . Is it normal due to SEVISTA or I have to take additional treatment for regular period ?. Please suggest . - YYYY@YYYY
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Well you can pretty well have missed periods after sevista.So dont worry . Also sevista will protect you from any unwanted pregnancies.You should simply wait and need not take anything for periods to come as you are perfectly normal.
But one thing i wonder , as to why your doctor has prescribed all the the three therapies for fibrocystic breast disease, although any single one can suffice. TAKE CARE, BYE.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor